How To Deal With Hallucinations And Excessive Fear?

Illustration of How To Deal With Hallucinations And Excessive Fear?
Illustration: How To Deal With Hallucinations And Excessive Fear? media.self.com

Hello, I want to consult. A few years ago I was a heavy drinker and as time went by I was given something that could make hallucinations and then I tried it and I was over as a result I became afraid of being too close to someone who was drunk or using it again because I thought they would poison me with it. For a number of years I’ve lived without that negative thing, but I still feel scared and sometimes even feel hallucinations when I am afraid of being too close to the person wearing the item. What should I do to be able to think positively again and not be afraid of something that makes me remember the incident again?

1 Answer:

Hello, thank you for the question to HealthReplies.com

First of all, I want to confirm first, are the "things that make hallucinations" you mean drugs that have hallucinatory effects? Does the excessive fear and hallucinations that you feel right now interfere with the functions of your daily life, making you suspicious of people who are close to you (who have no intention of harming you)?


Basically people who use alcohol chronically (drink large amounts of alcohol for years), can experience a permanent damage to their brain due to chronic vitamin B1 deficiency. This condition is called Korsakoff's syndrome. Korsakoff syndrome can cause symptoms such as:

can't form new memories
memory loss
confabulation or making up stories to cover events that cannot be remembered (unconsciously / unintentionally)
hallucination

If you do consume excessive alcohol over the previous years, the symptoms that you are experiencing at this time, may still be caused by Korsakoff syndrome. Another possibility that can cause the symptoms that you are experiencing right now is the use of certain illegal drugs. Some types of illicit drugs such as methamphetamine, cocaine, or ecstasy, can cause certain mental symptoms (hallucinations, psychosis, paranoia) for weeks, months, even years after stopping using them. Sometimes these mental symptoms can strike and reappear when the person is in a state of high stress.


If indeed it really disrupts the function of your daily life, you should do a check with a psychiatrist for further evaluation and management.

So much information from me, hopefully enough answer

: by

Related Question

Treatment For Pneumonia Sufferers?

Treatment For Pneumonia Sufferers?

(1 year ago)

Good night, I want to ask, my candidate has a severe wet lung disease and has arrived at surgery, then every little fatigue he fell ill, what should I do so that he can recover and...

Thorax-PA Photo Results?

Thorax-PA Photo Results?

(12 months ago)

In fact, I just took a photo of the thorax-pa with the result r nTreach in the middle r n There was no widening of the mediastinum r nCor: ctr 50% r n Shape and position within nor...

Sleeping Pills?

Sleeping Pills?

(9 months ago)

Good afternoon, what are the side effects of sleeping pills on asthma sufferers in the short term?...

Leave a Reply

Your email address will not be published. Required fields are marked *